# SDR AALA202403054672

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 29,993 hours, 9,665 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00L1206324
- Condition: Tripped
- Location: Zone 600 - Rh Wi
- Part time: 29,993 hours, 9,665 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED COMMING INTO SEA DUE TO THE SLATS NOT DEPLOYING FOR LANDING DUE TO A FLIGHT CONTROL SLAT FAULT. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT SEA WITH FLAPS 25. MAINTENANCE FOUND THE RIGHT WING SLAT TRACK #11 ACTUATOR 6091CM TORQUE LIMITER TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
